# SDR CA130411006

- Difficulty date: February 17, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Damaged
- Location: Wheel
- Part time: 464 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED LT INBD TIRE SMOKING AND SOME COVER MISSING.  MAINTENANCE DISCOVERED THAT NR 2 WHEEL BEARING ASSY, LT INBD HAS FAILED SHOWING EVIDENT DAMAGE TO THE NR 2 WHEEL AND BEARINGS ASSY, BRAKE ASSY, HUB CAP ASSY, AND LT AXLE.  FROM THE ACFT LOG BOOK RECORDS, THIS WHEEL ASSY WAS REPLACED ON 1/08/13.  ACCORDING THE DOCUMENTS THIS WHEEL ASSY WAS O/H IAW CMM 3-1573-1, ATA 32-48-32 REVISION 3, REV DATE 12/17/2009 AND WAS COMPLIED WITH RECURRING SB-1103 REV 1 DATED 05/25/2012 AND AD 87-08-09 AMENDMENT 39-5613, DATED JUNE 1, 1987.  IT LOOKS LIKE THE BEARING AND BEARING RACE WERE REPLACED BY NEW ONES AT TIME OF O/H.
